MathSciNet Relay Station
MathSciNet bibliographic data
MR973174 (90c:03031) 03D25 (03B25 03D30 03D55)
Lerman, Manuel; Shore, Richard A. Decidability and invariant classes for degree structures. Trans. Amer. Math. Soc. 310 (1988), no. 2, 669–692.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement